MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 Bardia® Foley Catheter Silicone Coated

C.R. BARD INC. (COVINGTON) -1018233 Bardia® Foley Catheter Silicone Coated
Catalog Number 123516A
Medical Device Problem Code Calcified (1077)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); Unspecified Tissue Injury (4559)
Date of Event 04/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that when this disposable sterile foley catheter was used for patients with indwelling catheters, during the period of indwelling use, a large amount of flocculent sediment was discharged from the catheter drainage end.The flocculent material gradually accumulates and clogs the catheter lumen, causing urine to be unable to drain normally, resulting in interrupted drainage and urine reflux.To restore normal drainage, it is necessary to remove the blocked catheter and insert a new one for the patient.This process causes secondary harm such as urethral mucosal injury, pain, and increased risk of infection, while also increasing the clinical nursing workload and patient discomfort.

Brand Name
Bardia® Foley Catheter Silicone Coated
Common Device Name
Foley Catheter
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key25260340
Report Number1018233-2026-03332
Device Sequence Number17516813
Product Code EZC
UDI-Device Identifier00801741095092
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K910846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number123516A
Device Lot NumberMYHU0914
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2026
Supplement Date Received by Manufacturer07/21/2026
Initial Report FDA Received Date05/22/2026
Supplement Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown